# SDR C2XA02CL216

- Difficulty date: October 31, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Firewall
- Part number: 14526850601
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION THE APU FIREWALL WAS FOUND CRACKED AT THE UPPER RIGHT ATTACH POINT.MAINTENANCE REPAIRED THE APU FIREWALL I/A/W GST 3249/02.THE AIRCRAFT WAS RELEASED FOR SERVICE.
